# SDR CA031027003

- Difficulty date: October 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 56,965 hours, 53,441 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACK (APPROX..5000 INCH). FOUND IN OUTER SKIN AT STR.14L,BETWEEN BS 824 ANDBS828. CRACK REPAIRED IAW REV87,SRM 53-30-3 FIG48 DETAIL XIV SHEET12.
